# SDR 03FDEA00861

- Difficulty date: June 6, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 37,666 hours, 25,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Door Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD 00357 (DOOR 6030) DISCOVERED A CORROSION ON LOWER BEAM ANGLE WEB 45 INCHES  AFT OF FWD EDGE 1.5 INCHES UP FROM BOTTOM EDGE ON NR 1 CARGO DOOR.  REMOVED CORROSION ON LOWER BEAM ANGLE WEB 45 INCHES  AFT OF FWD EDGE, FOUND TO BE OUT OF LIMITS.  LOCATED HOLES ON NEW ANGLE AND INSTALLED PART IAW SRM 51-30-2.
